U.S. doctors online nowAsk doctors free
Brockton, MA
A 28-year-old male asked:

Can celexa (citalopram) cause chills for the first week or two?

2 doctor answers3 doctors weighed in
Dr. Michael Rockwell
Psychiatry 34 years experience
Yes: Most side effects 'happen early' and go away in time; if it doesn't go away then tell your md about this for ? Change in medication or consider an infection.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Heidi Fowler
Psychiatry 26 years experience
Celexa: I don't understand what you are referring to by "chills", so I have included the following reference for your perusal: https://www.drugs.com/sfx/citalopram-side-effects.html.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated May 14, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.